The method of variations in the theory of quasiconformal mappings of closed Riemann surfaces
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 781-783
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a6,
author = {S. L. Krushkal'},
title = {The method of variations in the theory of quasiconformal mappings of closed {Riemann} surfaces},
journal = {Doklady Akademii Nauk},
pages = {781--783},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a6/}
}
S. L. Krushkal'. The method of variations in the theory of quasiconformal mappings of closed Riemann surfaces. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 781-783. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a6/